# SDR HNAA2019093000291

- Difficulty date: September 27, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 43,771 hours, 39,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NDIS  654     33-50  0010340  27SEP19  SBY  CLOSE
      EMERGENCY EXIT SIGN ABOVE FLIGHT ATTENDANT SEAT DOES
      NOT ILLUMINATE
FACT  27SEP19  15:06  SBY
            REMOVED AND REINSTALLED EMERGENCY EXIT SIGN CORRECTL
            Y. LIGHT ILLUMINATES. OPS CHECK GOOD.
